# SDR CA121022009

- Difficulty date: September 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 747-8
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE RECENTLY DELIVERED FREIGHTER SUFFERED AN APU AUTO SHUTDOWN FOLLOWED BY ABORTED RE-START. TROUBLESHOOTING LED TO THE DISCOVERY OF A FUEL LEAK IN THE APU COMPARTMENT CAUSED BY LOOSE B-NUTS ON THE APU FLOW DIVIDER/DUMP VALVE.  TIGHTENING THE CONNECTIONS SOLVED THE PROBLEM.  MFG IS CURRENTLY WORKING WITH THE OPERATOR ON THIS ISSUE.
